Lower bound for the higher moment of symmetric square \(L\)-functions. (English) Zbl 1417.11075

Summary: Let \(\mathcal{S}_k(N)\) be the space of holomorphic cusp forms of weight \(k\), level \(N\) and let \(\mathcal{B}_k(N)\) be an orthogonal basis of \(\mathcal{S}_k(N)\) consisting of newforms. Let \(L(s,\,\text{sym}^2 f)\) be the symmetric square \(L\)-function of \(f\in \mathcal{B}_k(N)\). In this paper, the lower bound of the higher moment of \(L(1/2,\,\text{sym}^2 f)\) is established, i.e., for any even positive number \(r\), \[ \sum_{f\in\mathcal{B}_{k}(N)}\omega_f^{-1}L\bigg(\frac{1}{2},\,\text{sym}^2 f\bigg)^r \gg (\log N)^{r(r+1)/2} \] holds for \(N\to \infty \).


11F66 Langlands \(L\)-functions; one variable Dirichlet series and functional equations
11F11 Holomorphic modular forms of integral weight
Full Text: DOI Euclid


[1] A. Akbary and B. Fodden, Lower bounds for power moments of \(L\)-functions , Acta Arith. 151 (2012), 11-38. · Zbl 1336.11065
[2] V. Blomer, On the central value of symmetric square \(L\)-functions , Math. Z. 260 (2008), 755-777. · Zbl 1192.11028
[3] J.B Conrey and D.W Farmer, Mean values of \(L\)-functions and symmetry , Int. Math. Res. Not. 2000 (2000), 883-908. · Zbl 1035.11038
[4] D.R Heath-Brown, Fractional moments of the Riemann zeta function , J. Lond. Math. Soc. 24 (1981), 65-78. · Zbl 0431.10024
[5] H. Iwaniec and E. Kowalski, Analytic number theorem , Amer. Math. Soc. Colloq. Publ. 53 , American Mathematical Society, Providence, 2004. · Zbl 1059.11001
[6] G.H. Ji, Lower bounds for moments of automorphic \(L\)-functions over short intervals , Proc. Amer. Math. Soc. 137 (2009), 3569-3574. · Zbl 1244.11051
[7] N.M. Katz and P. Sarnak, Zeroes of zeta functions and symmetry , Bull. Amer. Math. Soc. 36 (1999), 1-26. · Zbl 0921.11047
[8] M. Radziwill and K. Soundararajan, Continuous lower bounds for moments of zeta and \(L\)-functions , Mathematika 59 (2013), 119-128. · Zbl 1273.11128
[9] K. Ramachandra, Some remarks on the mean value of the Riemann zeta-function and other Dirichlet series , I, Hardy-Ramanujan J. 1 (1978), 1-15. · Zbl 0411.10013
[10] Z. Rudnick and K. Soundararajan, Lower bounds for moments of \(L\)-functions , Proc. Natl. Acad. Sci. 102 (2005), 6837-6838. · Zbl 1159.11317
[11] —-, Lower bounds for moments of \(L\)-functions : Symplectic and orthogonal examples , in Multiple Dirichlet series, automorphic forms, and analytic number theory , Proc. Sympos. Pure Math. 75 , American Mathematical Society, Providence, RI, 2006. · Zbl 1120.11039
[12] H.C. Tang, Lower bound for the higher moment of symmetric square \(L\)-functions , J. Numer. Theor. 133 (2013), 2143-2152. · Zbl 1304.11026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.